# SDR 96ZZZX593

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4377X
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670035
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 95504000
- Condition: Crack
- Location: Flap Lever
- Part time: 16,429 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLAP LEVER ATTACH BRACKET IS CRACKED AT THE FORWARD LOWER BEND RADIUS, ADJACENT TO THE ATTACH POINT TO THE FLOOR.
